# SDR SWAA2021052074503

- Difficulty date: May 16, 2021
- Submitted: May 20, 2021
- Operation: Air carrier
- Aircraft: N469WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33859
- Aircraft time: 57,498 hours, 34,131 cycles
- System (JASC): 2760 · Drag Control System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Speed Brakes
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SPEED BRAKE FAILED TO DEPLOY AUTOMATICALLY ON LANDING; AUTO SPEED BRAKE CIRCUIT ; SPEED BRAKE FAILED TO DEPLOY AUTOMATICALLY ON LANDING; AUTO SPEED BRAKE CIRCUIT BREAKER FOUND POPPED. / REMOVED AND REPLACED AUTO SPEED BRAKE ACTUATOR PER AMM 27-62-31. OPS CHECKS GOOD. THIS CLEARS MEL.
